PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 12 | 2062-2075
Tytuł artykułu

Classification of invariant AHS-structures on semisimple locally symmetric spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss which semisimple locally symmetric spaces admit an AHS-structure invariant under local symmetries. We classify them for all types of AHS-structures and determine possible equivalence classes of such AHS-structures.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
12
Strony
2062-2075
Opis fizyczny
Daty
wydano
2013-12-01
online
2013-10-08
Twórcy
Bibliografia
  • [1] Berger M., Les espaces symétriques noncompacts, Ann. Sci. École Norm. Sup., 1957, 74(2), 85–177
  • [2] Bertram W., The Geometry of Jordan and Lie Structures, Lecture Notes in Math., 1754, Springer, Berlin, 2000 http://dx.doi.org/10.1007/b76884
  • [3] Čap A., Slovák J., Parabolic Geometries I, Math. Surveys Monogr., 154, American Mathematical Society, Providence, 2009
  • [4] Gregorovič J., General construction of symmetric parabolic structures, Differential Geom. Appl., 2012, 30(5), 450–476 http://dx.doi.org/10.1016/j.difgeo.2012.06.006
  • [5] Zalabová L., Parabolic symmetric spaces, Ann. Global Anal. Geom., 2010, 37(2), 125–141 http://dx.doi.org/10.1007/s10455-009-9177-5
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0318-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.